# SDR DLM88992167

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED ON CLIMBOUT.  LIGHT DID NOT EXTINGUISH UNTIL ABNORMAL PROC COMPLETED.  FOUND LEFT ENGINE AUG VALVE LEAKING AT CLAMP.  TIGHTENED SAME.
